RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 1, Pages 17–22 (Mi izv3338)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of homology in groups

D. K. Faddeev


Full text: PDF file (496 kB)

Bibliographic databases:
Received: 14.09.1951

Citation: D. K. Faddeev, “On the theory of homology in groups”, Izv. Akad. Nauk SSSR Ser. Mat., 16:1 (1952), 17–22

Citation in format AMSBIB
\Bibitem{Fad52}
\by D.~K.~Faddeev
\paper On the theory of homology in groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 1
\pages 17--22
\mathnet{http://mi.mathnet.ru/izv3338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=47047}
\zmath{https://zbmath.org/?q=an:0049.29901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3338
  • http://mi.mathnet.ru/eng/izv/v16/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “The embedding problem for number fields”, Math. USSR-Izv., 1:2 (1967), 195–208  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:258
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019